# SDR 2021FA0000314

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: General aviation
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 3,498 hours, 2,293 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 96229284
- Condition: Gouged
- Location: Zone 700
- Part time: 3,498 hours, 2,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG ACTUATOR SIDE BRACE FITTING (PN: 6922928-4) IS GOUGED FROM CONTACT WITH THE ACTUATOR. GOUGE IS ON THE INTERNAL SURFACE THAT DOES NOT HAVE A PROTECTIVE WEAR PLATE INSTALLED. IT WAS REPAIRED PER TEXTRON AVIATION ENGINEERING MEMO DQ32221M1 DATED NOV 3, 2021. THE REPAIR WAS DEEMED MINOR IN SCOPE.
